# SDR CALA2021072301169

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 84,624 hours, 32,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-25-3-611. CORROSION ON O/B SEAT TRACK UNDER R/H WINDSCREEN. REF BY PEMCO NR.11035.0385. ACCOMPLISHED SPLICE REPAIR ON SEAT TRACK AT FR20 ON Y-1292 IAW A 320 SRM 53-11-15-300-008.   ACCOMPLISHED SPLICE REPAIR ON SEAT TRACK AT FR20 ON Y-1292 IAW A 320 SRM 53-11-15-300-008.
